International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 69-78
On polynomial equations in Banach space, perturbation techniques and applications
Department of Mathematics, The University of Iowa, Iowa City 52242, Iowa, USA
Received 21 November 1985; Revised 23 May 1986
Copyright © 1987 Ioannis K. Argyros. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We use perturbation techniques to solve the polynomial equation in Banach
space. Our techniques provide more accurate information on the location of solutions and yield existence and uniqueness in cases not covered before. An example is given to justify our method.